Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 4, 2015Harris County, Muscogee County, Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 4, 2015, 8:08 PM EDT for Harris County, Muscogee County, Troup County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2015, 8:08 PM EDT (00:08 UTC)
Expired
Jul 4, 2015, 9:00 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA

Counties Harris County, GA, Muscogee County, GA, Troup County, GA

The radar

The Maxwell AFB radar (KMXX), 72 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WWUS82 KFFC 050008
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT SAT JUL 4 2015
 
GAZ066-067-078-089-090-102-050100-
MUSCOGEE GA-HARRIS GA-STEWART GA-TROUP GA-CHATTAHOOCHEE GA-
MERIWETHER GA-
808 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...STEWART...
TROUP...CHATTAHOOCHEE AND MERIWETHER COUNTIES UNTIL 900 PM EDT...

AT 808 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 
FREDONIA TO NEAR BLEECKER TO 7 MILES NORTHEAST OF SPRING HILL...
AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HAMILTON...WEST POINT...HOGANSVILLE...PINE MOUNTAIN...FORT
BENNING/LAWSON ARMY AIR FLD...PINE MOUNTAIN-CALLAWAY GARDENS...BIBB
CITY...EDGEWOOD...BAUGHS CROSSROADS...BARTLETTS FERRY DAM...LAKE
HARDING...ABBOTTSFORD...STATE LINE PARK...CANNONVILLE...OMAHA...GOAT
ROCK LAKE...VISTA TERRACE...GREEN ISLAND HILLS AND HILLCREST.

LAT...LON 3322 8491 3271 8478 3211 8488 3210 8505
      3213 8506 3220 8496 3221 8498 3222 8493
      3226 8489 3233 8501 3243 8496 3264 8511
      3274 8511 3276 8514 3278 8512 3281 8517
      3285 8515 3286 8519 3311 8523
TIME...MOT...LOC 0008Z 258DEG 26KT 3301 8530 3264 8521 3218 8528 

$$

DJN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:53 PM EDT, 5 hours 15 minutes earlier.

Area forecast discussion, Jul 4, 2:53 PM EDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SAT JUL 4 2015

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
EARLY MORNING CONVECTION ACROSS PORTIONS OF NORTHERN GEORGIA HAS LED
TO A SOMEWHAT STABILIZED AIRMASS ACROSS THE METRO AREA THIS
AFTERNOON. CLEARING HAS OCCURRED AND TEMPS ARE RISING INTO THE 80S.
FURTHER SOUTH...OUTFLOW BOUNDARY FROM THE MORNING CONVECTION IS
INTERACTING WITH ONGOING STORMS. THE ATMOSPHERE WILL BE CONDUCIVE
FOR A FEW STRONG STORMS...WITH AN ISOLATED SEVERE STORM POSSIBLE.
DAMAGING WIND GUSTS WOULD BE THE PRIMARY SEVERE WEATHER THREAT.

FOR TONIGHT...NEXT WAVE OF CONVECTION IS GETTING FIRED UP ACROSS
EASTERN MS AND WESTERN AL. THE HRRR AND THE WRF SHOW THIS CLUSTER OF
STORMS APPROACHING THE AL/GA STATE LINE AROUND 00Z. BOTH THE HI-RES
MODELS WEAKEN THE ACTIVITY AS IT CROSSES THE STATE LINE...BUT THE
WRF HAS LESS COVERAGE THAN THE HRRR. NEITHER MODEL HAD A GREAT
HANDLE ON THIS MORNINGS CONVECTION...UNTIL A FEW HOURS INTO IT.
SINCE THIS WOULD BE THE TIMING THAT THE UPPER LOW AND A LARGE AREA
OF UPPER DIFFLUENCE CROSSES THE CWFA...HAVE KEPT THE POPS LIKELY
MAINLY ALONG AND WEST OF INTERSTATE 85. THE MODELS DO PROG PRECIP
DIMINISHING AFTER 06Z. THIS SEEMS REASONABLE SO HAVE DECREASED THE
POPS BETWEEN 06Z AND 12Z.

THE PATTERN DOES NOT CHANGE FOR SUNDAY...SO EXPECT ADDITIONAL
SHOWERS AND STORMS. THINK THE BEST TIMING FOR STORMS SHOULD BE IN
THE AFTERNOON.

NLISTEMAA

.LONG TERM /MONDAY THROUGH SATURDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST
GUIDANCE.

BDL

PREVIOUS DISCUSSION...
BY MONDAY...UPPER LEVEL TROUGH AXIS IS OVER THE EASTERN TWO THIRDS
OF THE AREA WITH SOME MID LEVEL DRIER AIR NOTED FOR THE NORTHERN
CWA WITH PRECIPITABLE WATER DROPPING TO 1.4 INCHES. OVERALL WOULD
EXPECT THIS TO RESULT IN A REDUCTION IN COVERAGE OF STORMS OVER
PREVIOUS DAYS AND PLAN TO CONTINUE LOWERING POPS THROUGH THE END
OF THE FORECAST. DRIER AIR CONTINUES FOR TUESDAY BEFORE ERODING
AWAY AND GIVING WAY TO A BIT OF INCREASED MOISTURE FOR THE
REMAINDER OF THE LONG TERM. WITH MID AND UPPER LEVEL RIDGE
BUILDING IN HOWEVER...UPPER LEVEL ENERGY IS MUCH REDUCED THROUGH
THE PERIOD AND DIURNALLY FAVORED CHANCE POPS LOOK SUFFICE FOR THE
GRIDS. REMAINDER OF THE FORECAST IS ON TRACK AND NO MAJOR CHANGES
ARE PLANNED.

DEESE/01

&&

.AVIATION...
18Z UPDATE...
A LULL IN CONVECTION IS EXPECTED FOR THE NEXT 3 TO 4 HOURS ACROSS
NORTHERN GA. HI-RES MODELS ARE INCREASING THE COVERAGE OF STORMS
AGAIN AFTER 00Z AS ANOTHER WAVE MOVES EAST IN THE FLOW. WINDS WILL
REMAIN ON THE WEST SIDE. MVFR CIGS AND PATCHY FOG ARE POSSIBLE
AFTER 06Z...ESPECIALLY IN THOSE AREAS THAT RECEIVED RAINFALL.

//ATL CONFIDENCE...18Z UPDATE...
MED CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  84  69  86 /  50  60  40  50
ATLANTA         70  81  69  84 /  60  60  40  50
BLAIRSVILLE     63  76  63  79 /  60  60  50  50
CARTERSVILLE    68  80  68  84 /  70  60  40  50
COLUMBUS        72  85  71  87 /  60  60  40  50
GAINESVILLE     68  80  68  83 /  60  60  50  50
MACON           71  88  70  88 /  30  60  40  50
ROME            68  81  68  85 /  70  60  40  50
PEACHTREE CITY  69  82  69  85 /  60  60  40  50
VIDALIA         73  92  72  89 /  30  60  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON...
DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...JACKSON...
LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH
FULTON...TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...
WILKES.

&&

SHORT TERM...NLISTEMAA
LONG TERM....BDL
AVIATION...NLISTEMAA
Hazardous weather outlook, Jul 4, 6:55 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT JUL 4 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
655 PM EDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE...
...A FEW SEVERE STORMS ARE POSSIBLE THIS EVENING INTO EARLY TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA...

WEATHER HAZARDS EXPECTED...
THE MAIN HAZARDS WILL BE STRONG TO POSSIBLY DAMAGING WINDS...
FREQUENT LIGHTNING AND POSSIBLY SOME SMALL HAIL.
LOCALLY HEAVY RAINFALL WILL CAUSE MINOR FLOODING ALONG AREA STREAMS...
CREEKS AND FLOOD PRONE LOW LYING AREAS.

DISCUSSION...
AN UPPER DISTURBANCE WILL INTERACT WITH A MOIST AND UNSTABLE AIR
MASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
THROUGH TONIGHT. A FEW STORMS COULD BECOME SEVERE THIS EVENING
INTO THE EARLY TONIGHT...AND SHOULD DIMINISH AFTER 10 PM THIS
EVENING. THE MORE FAVORABLE LOCATION FOR SEVERE STORMS WILL BE
MAINLY ACROSS PARTS OF WEST CENTRAL GEORGIA AS STRONG STORMS MOVE
EAST FROM ALABAMA. TRAINING OF STORMS OVER ALREADY SATURATED
GROUNDS MAY RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE GREATEST RISK FOR THUNDERSTORMS WILL BE SUNDAY AND MONDAY...
AND A FEW STORMS COULD BECOME SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON
SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR TUESDAY THROUGH FRIDAY AS
WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 4, 3:00 PM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SAT JUL 4 2015

GAZ097-109-041930-
DODGE GA-LAURENS GA-
300 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE AND LAURENS COUNTIES UNTIL
330 PM EDT...

AT 300 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR CADWELL...OR
8 MILES EAST OF EASTMAN...MOVING EAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CADWELL...CEDAR GROVE...ROCKLEDGE...PLAINFIELD AND LOWERY.

LAT...LON 3230 8315 3248 8269 3246 8268 3243 8270
      3241 8270 3239 8272 3235 8273 3233 8275
      3231 8272 3228 8276 3227 8276 3220 8286
      3220 8288 3218 8287 3217 8289 3213 8309
TIME...MOT...LOC 1900Z 251DEG 31KT 3225 8304
Special weather statement, Jul 4, 3:29 PM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT SAT JUL 4 2015

GAZ086-098-112-113-042000-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
329 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...TOOMBS...TREUTLEN
AND EMANUEL COUNTIES UNTIL 400 PM EDT...

AT 329 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER SOPERTON...
MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...SOPERTON...OAK PARK...NUNEZ...TARRYTOWN...COVENA...
GILLIS SPRINGS...BARNHILL...NORMANTOWN...LOTHAIR...ORLAND...ZAIDEE
AND KIBBEE.

LAT...LON 3226 8264 3227 8264 3228 8265 3230 8265
      3230 8270 3237 8273 3237 8272 3239 8272
      3241 8270 3243 8270 3256 8233 3230 8225
TIME...MOT...LOC 1929Z 254DEG 24KT 3236 8263
Special weather statement, Jul 4, 3:46 PM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SAT JUL 4 2015

GAZ086-042015-
EMANUEL GA-
346 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL COUNTY UNTIL 415 PM
EDT...

AT 346 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR NUNEZ...OR 11
MILES SOUTH OF SWAINSBORO...MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TWIN CITY...STILLMORE...OAK PARK...NUNEZ...LEXSY AND GEORGE L SMITH
STATE PARK.

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3242 8219 3235 8225 3234 8224 3233 8236
      3242 8239 3244 8238 3245 8240 3250 8241
      3262 8204 3261 8204 3256 8203
TIME...MOT...LOC 1946Z 258DEG 18KT 3244 8231
Local storm report, Jul 4, 4:26 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     DUBLIN                  32.54N  82.90W
07/04/2015                   LAURENS            GA   911 CALL CENTER

            MULTIPLE TREES DOWN AND POWER LINES DOWN ON I-16 AT
            MILE MARKER 51 AND INTERSECTION OF PECAN AND KELLAM
            ROAD.

&&

EVENT NUMBER FFC1500496

PAA
Local storm report, Jul 4, 4:46 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     TSTM WND DMG     1 NNE ELKO              32.34N  83.70W
07/04/2015                   HOUSTON            GA   911 CALL CENTER

            POWERLINES DOWN NEAR TOWN OF ELKO. EXACT LOCATION
            UNKNOWN - REPORT CAME FROM DISPATCH CENTER. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER FFC1500497

DJN
Special weather statement, Jul 4, 8:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT SAT JUL 4 2015

GAZ066-067-078-089-090-102-050100-
MUSCOGEE GA-HARRIS GA-STEWART GA-TROUP GA-CHATTAHOOCHEE GA-
MERIWETHER GA-
808 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...STEWART...
TROUP...CHATTAHOOCHEE AND MERIWETHER COUNTIES UNTIL 900 PM EDT...

AT 808 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM
FREDONIA TO NEAR BLEECKER TO 7 MILES NORTHEAST OF SPRING HILL...
AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HAMILTON...WEST POINT...HOGANSVILLE...PINE MOUNTAIN...FORT
BENNING/LAWSON ARMY AIR FLD...PINE MOUNTAIN-CALLAWAY GARDENS...BIBB
CITY...EDGEWOOD...BAUGHS CROSSROADS...BARTLETTS FERRY DAM...LAKE
HARDING...ABBOTTSFORD...STATE LINE PARK...CANNONVILLE...OMAHA...GOAT
ROCK LAKE...VISTA TERRACE...GREEN ISLAND HILLS AND HILLCREST.

LAT...LON 3322 8491 3271 8478 3211 8488 3210 8505
      3213 8506 3220 8496 3221 8498 3222 8493
      3226 8489 3233 8501 3243 8496 3264 8511
      3274 8511 3276 8514 3278 8512 3281 8517
      3285 8515 3286 8519 3311 8523
TIME...MOT...LOC 0008Z 258DEG 26KT 3301 8530 3264 8521 3218 8528

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:58 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Meriwether, Stewart, Talbot32 min
Jul 4, 9:09 PM EDTSpecial Weather StatementFFCCarroll36 min
Jul 4, 9:31 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Webster29 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.